# SDR QXEA9801754

- Difficulty date: November 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 50309008
- Condition: Discharged
- Location: Cabin
- Part time: 2,496 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD FUSELAGE EMERGENCY LIGHT INOP.  REPLACED BATTERY FOR EMERGENCY LIGHTING, OPERATION CHECK GOOD.
